MAUDE Adverse Event Report: COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G09210
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Name and address: phone: (b)(6).Pma/510k #: preamendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during a balloon-occluded retrograde transvenous obliteration (brto) and using a performer mullins guiding sheath, the haemostatic value started leaking after the insertion of equalizer balloon.No unintended section of the device remained inside of the patient's body.No additional procedures were required due to the occurrence.No adverse effects were reported due to the occurrence.Additional patient outcome and event information has been requested.
 
Additional Manufacturer Narrative
The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received on 16jul2021: the event occurred after insertion of the device, and therefore it did make patient contact.Access was gained through the femoral vein to renal vein.The sheath was in place for 24 hours.A septal injection and saline flush were also done.The patient's outcome was noted to be stable.No evidence of tortuous, scarred, or calcified anatomy.
 
Additional Manufacturer Narrative
Event summary: as reported, during a balloon-occluded retrograde transvenous obliteration (brto) and using a performer mullins guiding sheath, the haemostatic value started leaking after the insertion of equalizer balloon.Access was gained through the femoral vein to renal vein.The sheath was in place for 24 hours.A septal injection and saline flush were also done.No evidence of tortuous, scarred, or calcified anatomy.The patient's outcome was noted to be stable.No unintended section of the device remained inside of the patient's body.No additional procedures were required due to the occurrence.No adverse effects were reported due to the occurrence.Investigation - evaluation: reviews of the complaint history, device history record, instructions for use, manufacturing instructions, and quality control procedures and a visual inspection of the device were conducted during the investigation.One rcfw-14.0-38-75-rb-mts was returned to cook for investigation in a used condition.Several kinks were noted on the sheath.Tip damage was observed on the dilator, and the tip was out of round.The hemostatic valve leak was unable to be recreated.A document-based investigation evaluation was performed.No related non-conformances were recorded, and there have been no other reported complaints for this lot number.The device history record review provides objective evidence that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in house or in the field.A review of relevant manufacturing documents was conducted.No gaps in production or processing controls were noted.There is no indication that a design or process related failure mode contributed to the reported event.Reviews of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.Sufficient inspection activities are in place to identify this failure mode prior to distribution.The device is provided with instructions for use which caution, ¿the maximum diameter of the instrument or catheter to be introduced should be determined to ensure its passage through the introducer.All instruments or catheters used with this product should move freely through the valve and sheath.Damage to the valve/introducer may result when the fit is tight,¿ and, ¿before removing or inserting devices through the introducer, aspirate through the side-arm of the valve to clear the introducer, then flush with heparinized saline.¿ based on the available information, cook has concluded that a component failure contributed to this event.Cook will continue monitoring of similar complaints and has notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
PERFORMER MULLINS GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key12129733
Report Number1820334-2021-01703
Device Sequence Number3325034
Product Code DYB
UDI-Device Identifier00827002092105
UDI-Public(01)00827002092105(17)230521(10)13205334
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2023
Device Model NumberG09210
Device Catalogue NumberRCFW-14.0-38-75-RB-MTS
Device Lot Number13205334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer07/16/2021
09/27/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date07/28/2021
10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.035¿ TEFLON GUIDE WIRE; 5FR DIAGNOSTIC CATHETER; EQUALIZER BALLOON; EQUALIZER BALLOON 20MM; EQUALIZER BALLOON